Document Type

Article

Language

eng

Publication Date

4-1-2019

Publisher

Elsevier

Source Publication

Discrete Mathematics

Source ISSN

0012-365X

Abstract

We classify the trees on n vertices with the maximum and the minimum number of certain generalized colorings, including conflict-free, odd, non-monochromatic, star, and star rainbow vertex colorings. We also extend a result of Cutler and Radcliffe on the maximum and minimum number of existence homomorphisms from a tree to a completely looped graph on q" role="presentation" style="box-sizing: border-box; margin: 0px; padding: 0px; display: inline-block; font-style: normal; font-weight: normal; line-height: normal; font-size: 16.2px; text-indent: 0px; text-align: left; text-transform: none; letter-spacing: normal; word-spacing: normal; overflow-wrap: normal; white-space: nowrap; float: none; direction: ltr; max-width: none; max-height: none; min-width: 0px; min-height: 0px; border: 0px; position: relative; q vertices.

Comments

Accepted version. Discrete Mathematics, Vol. 342, No. 4 (April 2019): 1048-1055. DOI. © 2018 Elsevier B.V. Used with permission.

Available for download on Thursday, April 01, 2021

Share

COinS